# SDR SIMA20230226001

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,978 hours, 13,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCING DECLARED AFTER TAKEOFF SELECTED LG UP RECEIVED LG LEVER DISAG MESSAGE ON EICAS .PERFORMED CHECKLIST BUT NS GEAR REMAINED DOWN.ON THE GROUND RECEIVED LG NO DISPATCH-C/A-REF IT# 2 THIS LOG PG. AFTER REMOVAL OF NLG SAFTY PIN, LANDING GEAR OPS CHECKS GOOD IAW AMM 32-33-00
